# SDR UPS99230107

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clevis
- Part number: 69169274
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 2 STRUTS ABOVE NR 2 HORIZONTAL FIRE WALL, CLEVIS CRACKED ON LOWER END OF LOWER STRUT.  CLEVIS REPLACED IAW DWG 65-17553.
